Advil Children's Liquid Suspension, Grape, 4oz 305730171304A428

  • Sale
  • Regular price $13.49


Children's Advil® Fever Reducer Pain Reliever.

Ibuprofen 100mg Fever Reducer/Pain Reliever (NSAID) per 5mL
  • Aches & Pains
  • Lasts up to 8 Hours
  • Alcohol Free.

Great Convenience:  Long duration means fewer doses needed per day.


Suggested Use:

  • Use this product only with chart provided.
  • Find right dose on chart below. If possible, use weight to dose; otherwise use age.
  • Measure dose with cup provided. Do not discard the measuring cup.
  • Repeat dose every 6-8 hours if needed.
  • Do not use more than 4 times a day.
  • If stomach upset occurs while taking this product, give with food or milk.

Active Ingredients: N/A

Inactive Ingredients: N/A

Other Ingredients: N/A